Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Correction to: ``Some applications of Nevanlinna theory to mathematical logic: identities of exponential functions'' [Trans. Amer. Math. Soc. 282 (1984), no. 1, 1-32; MR0728700 (85h:03015)]


Authors: C. Ward Henson and Lee A. Rubel
Journal: Trans. Amer. Math. Soc. 294 (1986), 381
MSC: Primary 03B25; Secondary 03C05, 32A22
DOI: https://doi.org/10.1090/S0002-9947-1986-0819956-5
Original Article: Trans. Amer. Math. Soc. 282 (1984), 1-32.
MathSciNet review: 819956
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03B25, 03C05, 32A22

Retrieve articles in all journals with MSC: 03B25, 03C05, 32A22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0819956-5
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society